# SDR CALA2025101410056

- Difficulty date: October 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOORBEAM AROUND FITTING  STA 947.5  RBL 52" (REF AAR N/R 99954162) ACCOMPLISHED REPAIR AND INSTALLED REPAIR PARTS AT MAIN CABIN AFT WET AREA FLOORBEAM BS 947.5" RBL 34" TO RBL 60" PER SRM 53-70-51-2R-5 AND ECRA 5370-01201.  ACCOMPLISHED REPAIR AT STA 947.5 RBL 34 TO RBL 60 COMPLIANCE WITH THE REQUIREMENTS OF ESR-WI 11-12922 AND ECRA 5370-01201 WERE ACHIEVED.
